# SDR COMA0360231

- Difficulty date: May 6, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 6,454 hours, 5,525 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX627712
- Condition: Weak
- Location: Hyd System
- Part time: 6,454 hours, 5,525 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5345 LANDING GEAR DISAGREE WARNING, USED EMREGENCY FREE FALL SYSTEM TO LOWER NLG.  REPLACED HYDRAULIC PUMP 3A.
